# SDR SA07067

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Condition: Faulty
- Location: Emergency Lights
- Part time: 23,927 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - SEVERAL EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT HAND, CENTER EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
